RUS
ENG
Full version
JOURNALS
// Teoreticheskaya i Matematicheskaya Fizika
// Archive
TMF,
1991
Volume 88,
Number 1,
Pages
149–152
(Mi tmf5786)
Scaling function
$\tau\to 0$
asymptotics of the correlation function in the
$O_n-\varphi^4$
model
N. V. Antonov
,
A. N. Vasil'ev
,
A. S. Stepanenko
Leningrad State University
Abstract:
The results are given of a three-loop calculation of the scaling function
$\tau\to 0$
asymptotics of the correlation function of the
$O_n-(\varphi^4)_{4-\varepsilon}$
model to accuracy
$\tau^{2+O(\varepsilon)}$
.
Received:
25.12.1990
Fulltext:
PDF file (434 kB)
References
English version:
Theoretical and Mathematical Physics, 1991,
88
:1,
779–781
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025